Theoretical Economics

Journal of the Econometric Society

Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837

Theoretical Economics: Sep, 2017, Volume 12, Issue 3

Efficient and strategy-proof allocation mechanisms in economies with many goods

https://doi.org/10.3982/TE1792
p. 1267-1306

Takeshi Momi

In this paper, we show that in pure exchange economies where the number of goods equals or exceeds the number of agents, any Pareto-efficient and strategy-proof allocation mechanism always allocates the total endowment to some single agent even if the receivers vary.


Full Content